<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 16, No. 1) Next Issue >>
Bull. Korean Math. Soc. 1979 Vol. 16, No. 1, 1—35
On generalized Heisenberg groups
T. Kwon, K. Lee, I. Cho, and S. Park
Bull. Korean Math. Soc. 1979 Vol. 16, No. 1, 1—9
Separation axioms in bitopological spaces
Hyung-Joo Koh
Bull. Korean Math. Soc. 1979 Vol. 16, No. 1, 11—14
On operator semistable probability measures on Hilbert spaces
Sang Gone Lee
Bull. Korean Math. Soc. 1979 Vol. 16, No. 1, 15—20
Openness of surjective continuous linear mappings
Jongsik Kim
Bull. Korean Math. Soc. 1979 Vol. 16, No. 1, 21—23
On Schur multipliers of some finite groups
Wan Soon Kim
Bull. Korean Math. Soc. 1979 Vol. 16, No. 1, 25—30
On a special $H$-projective change in a Kaehlerian manifold
Un Kyu Kim and Sang-Seup Eum
Bull. Korean Math. Soc. 1979 Vol. 16, No. 1, 31—35

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd